MathSciNet Relay Station
MathSciNet bibliographic data
MR665022 58F06 (22E45 58G15)
Guillemin, V.; Sternberg, S. Homogeneous quantization and multiplicities of group representations. J. Funct. Anal. 47 (1982), no. 3, 344–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement